Simple numerical method to study traveling-wave solutions of a diffusive problem with nonlinear advection and reaction
Article first published online: 23 MAR 2013
Copyright © 2013 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 29, Issue 5, pages 1694–1708, September 2013
How to Cite
Macias-Diaz, J. and Villa, J. (2013), Simple numerical method to study traveling-wave solutions of a diffusive problem with nonlinear advection and reaction. Numer. Methods Partial Differential Eq., 29: 1694–1708. doi: 10.1002/num.21772
- Issue published online: 25 JUL 2013
- Article first published online: 23 MAR 2013
- Manuscript Accepted: 22 DEC 2012
- Manuscript Received: 3 JAN 2012
- Universidad Autónoma de Aguascalientes. Grant Number: PIM12-1
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!